# SDR FDEA201002260531

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 59,268 hours, 9,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE FLASHING FWD. FLOW.  DISCHARGED AGENT.  MASTER WARNING CONTINUED TO FLASH INTERMITTENTLY FOR 3 MINUTES.  FOUND NO CURRENT OR FAULT HISTORY IN MSC. REPLACED MSC PRECAUTIONARY. RTS PASSED REF MM 31-42-01-4.  NR 1 LOWER CARGO FIRE EXTINGUISHER REMOVED PER MM 26-22-01-4   R & R FWD FIREX CARGO COMPT CANTAINER AND SQUIBBS REF MM 26-22-01-4/5. R & R ALL FIVE SMOKE DETECTORS IN FWD CARGO COMPT REF MM 26-14-01-4. R & R FWD LWR CARGO OVERHEAT DETECTOR REF MM 26-14-02-4.  R & R CARGO FIRE CONTROL PANEL AND PERFORMED FUNCTIONAL TEST ON THE CAGO FIRE/CONTROL PANEL AND OPERATIONAL TEST OF LOWER CARGO SMOKE DETECTORS REF MM 26-14-10-4 AND ALL TESTS PASS.
